# SDR YENA2021091500572

- Difficulty date: September 11, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 75,568 hours, 27,496 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 909, BOS-NAS. DURING DECENT STRONG ODOR IN CABIN ( APU SYSTEM ); PERFORMED ECS DECONTAMINATION OF PACKS IAW AMM 21-00-00-615-803 AND 36-11-00-615-805-A03. APU DEFERRED REFERENCE MDDR 449451. A/C OK FOR SERVICE. PERFORMED INFO NOTICE 2017-T015I. FOUND TO BE TRANSITORY CONDITION WHEN APU BLEED IS APPLIED. PLACED APU BLEED ON MEL 36-12-01 CAT C. PLACARD INSTALLED. MX-4 UPDATED. MCC DAVID NOTIFIED. SUPPLEMENTAL INFORMATION TO FOLLOW.
